advertisement
Question
Posted by: Mo | 2010/06/17

dark ,heavy periods

Please help me ,i have this painful,dark periods again. last year i went to see the doc. and he gave small pills to take and put me on three month contraceptive tablets. and there was this thick clots periods for some time. then it was normal .now this month it has started , do you think i must go on the birth control pills again? i am 45. Please advise.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You should ot take the Pill at your age without a check-up by a doctor. I would suggest that you go back go your doctor.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/06/19

You should ot take the Pill at your age without a check-up by a doctor. I would suggest that you go back go your doctor.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement